MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH; CATHETER, HEMODIALYSIS, IMPLANTABLE

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH; CATHETER, HEMODIALYSIS, IMPLANTABLE
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire stuck with needle.No patient injury was reported.No further details were provided.03/12/2026: the returned device exhibited a bent guidewire.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty removing the introducer needle from the guidewire is confirmed and was determined to be related to use of the product.One pink 18 ga introducer needle and one j-tip guidewire were returned for evaluation.An initial visual observation of the returned guidewire and introducer needle showed blood use residues along the returned devices.The proximal end of the guidewire was observed to be bent.A functional test of carefully and forcefully removing the guidewire from the complainant introducer needle revealed the guidewire could be removed with some damage to the core wire of the guidewire.A functional test of attempting to insert the distal end of the complainant guidewire into a non-complainant 18 ga introducer needle revealed the guidewire would not pass over the blood residues observed at the distal end of the device.A functional test of attempting to insert a non-complainant 0.038 in.Guidewire into the complainant introducer needle revealed the guidewire would stick inside the introducer needle.The guidewire passed with some force, and use residues exited the introducer needle, allowing the non-complainant guidewire to pass easily through the complainant introducer needle.A microscopic observation revealed abundant blood residues along the guidewire and introducer needle.The blood appeared to be coagulated along the guidewire causing resistance in the introducer needle.This failure was determined to be caused by excessive use residues inside the introducer needle and along the guidewire.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
NIAGARA SLIM-CATH
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTABLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24734793
Report Number3006260740-2026-02114
Device Sequence Number10191780
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356(11)250204(17)271130(10)REJZ1979
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREJZ1979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown